# SDR AALA201904220001

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 57,549 hours, 23,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 11670
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: M1694 BATTERY PACK FAILED CAPACITY TEST PER WORK CARD 2908. REPLACED BATTERY PACK M1694 REF. AMM 33-51-06. OPS. TEST IS NORMAL REF. AMM 33-51-00.
